Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

33 year old taking glyciphage for diabetes. Pus cells and albumin in urine report. On thyronorm for hypothyroidism. Kidney damage?

hi doctor i am 33 yr female from 2 yrs i am diabetic yesterday i did my FBS IS 153 AND PPBS IS 104, i am taking glyciphage SR 500 (2 times a day) and urine albumin report is showing as traces and in urine microscopy as pus cells present, i am hypothyroid patient now its 0.06 TSH where normal range starts from 0.3 I am taking thyronorm 75 mcg daily Kindly suggest me for all the above quires and let me know is there any kidney damage as traces of albumin are there in urine
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
dont worry abt the albumin in urine . how many pus cells are there in yur urine . a simple urinary tract infection can cause this . is there rbcs in your urine. 2 years of diabetes wont cause a renal damage . any how do a culture sensitivity of your urine and have an antibiotic for a week and check again . but the best way to clear your doubt is check your urine for microalbuminuria so that you will be relieved of your tension . do a HbA1c test to know your 3 months average sugar . so dont worry.
keep in touch all the best
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor